I have a sudden start of itching in my vagina. It has been 5 days now the sometimes it itches and rest of the time it feels like something is pricking in there. I had an inter course 1 week before the itching started. I am also having little white discharge at times. Can you please tell what is the problem and how can it be solved? Is it because of the intercourse or is it just a random infection? If the intercourse was the reason then why the itching started after one week.
After taking pills (on18th Jan) I got my periods on 4th feb which was not normal for the first two days but by the third day the flow was a regula r one.This month periods didn't start at the exepected date and i went for hcg beta test on March 20(44th day) which came negative(before this I took three tests at home,which were negative as well).Today is the 48th day of my cycle. I am experiencing cramps on somedays but no periods.
What should I do next ?
HISTORY (Location- Dibrugarh, Assam)
1. Married- 22 Oct 12 (Age of wife- 24 Yrs)
2. Conceived- 03 Jun 13 (First date of last period)
3. Everything was normal till 16 Oct 13 i.e. 19th week of pregnancy. However there was continuous itching at the vagina after 16th week, due to which it swollen a bit and became reddish. Further we hadsexual intercourse very often since beginning of pregnancy with vaginal ejection. On 17 Oct 13 my wife released small spotting (blood type clouting) during urination. The Doctor said it is normal and no need to worry. On 22 Oct 13 my wife started heavy brown discharge (with mild cramp) in the morning and we rushed to hospital. The Doctor had the vaginal ultrasound and recommended the followings:-
(a) Baby is alive
(b) The BoM felt in the vagina
(c) Incompetent Cx
(d) Inevitable abortion
4. The Doc admitted he
It has just been 15 days and I have had my periods after the intercource. The test available at the medical was negative. But i have morning sickness and gas problem. Also, vomiting every morning. Can this be pregnancy?
My wife started with birth control pills (OVERAL L) from last month. It was a 21 days pack and she took it as mentioned on the leaflet. She starterd on the first day of her periods. Her periods this time started on tge 24th day. However, this was not like her normal periods. It was lighter and shorter. Was it normal. Was it menstruation or withdrawl bleeding?